Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 9, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 23, 2022, 5:07 PM EDT for 4 counties in West Virginia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2022, 5:07 PM EDT (21:07 UTC)
- Expired
- Mar 23, 2022, 5:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Jackson County, WV, Mason County, WV, Putnam County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 63 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 2:35 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- 496 m²/s²
- 0-3 km storm-relative helicity
- 504 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
056
WUUS51 KRLX 232107
SVRRLX
WVC035-053-079-087-232130-
/O.NEW.KRLX.SV.W.0009.220323T2107Z-220323T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
507 PM EDT Wed Mar 23 2022
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
East central Mason County in western West Virginia...
North central Putnam County in western West Virginia...
Northwestern Roane County in central West Virginia...
Central Jackson County in northwestern West Virginia...
* Until 530 PM EDT.
* At 506 PM EDT, a severe thunderstorm was located near Buffalo, or
11 miles north of Winfield, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ripley, Buffalo, Sandyville, Leon, Grimms Landing, Statts Mills,
Evans, Given, Southside, Leroy, Fairplain and Gay.
This includes Interstate 77 in West Virginia between mile markers 128
and 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for western,
central and northwestern West Virginia.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM EDT for western,
central and northwestern West Virginia.
&&
LAT...LON 3899 8157 3897 8155 3896 8155 3893 8152
3892 8150 3880 8139 3859 8194 3869 8204
TIME...MOT...LOC 2106Z 231DEG 49KT 3869 8191
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
251 follow-up statement
760
WWUS51 KRLX 232123
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
523 PM EDT Wed Mar 23 2022
WVC035-053-079-087-232133-
/O.EXP.KRLX.SV.W.0009.000000T0000Z-220323T2130Z/
Mason WV-Putnam WV-Roane WV-Jackson WV-
523 PM EDT Wed Mar 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MASON...NORTH
CENTRAL PUTNAM...NORTHWESTERN ROANE AND CENTRAL JACKSON COUNTIES WILL
EXPIRE AT 530 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM EDT for western,
central and northwestern West Virginia.
LAT...LON 3899 8157 3897 8155 3896 8155 3893 8152
3892 8150 3880 8139 3859 8194 3869 8204
TIME...MOT...LOC 2123Z 231DEG 49KT 3883 8169
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:31 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 23, 2:31 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 231 PM EDT Wed Mar 23 2022 .SYNOPSIS... An occluding low pressure system lifts through today and tonight with strong to severe storms. Cooler by Friday and the weekend, with shower chances lingering. && .NEAR TERM /THROUGH THURSDAY/... As of 215 PM Wednesday... A weakening cold front exits east of the Appalachians first thing tonight, taking most of the convective precipitation with it. Temperatures will be close to their dewpoints tonight, generally in the mid to upper 40s. Models keep strong winds at H850 all night. These winds will help to prevent dense fog formation, despite of antecedent precipitation. A brief surface ridge keeps dry conditions Thursday morning, but another weakening cold front approaches from the west to keep chance for light precipitation at least along the eastern mountains during the afternoon and evening hours. Thursday will be mostly dry, except for isolated showers across the Middle Ohio Valley during the afternoon and evening. Expect mild afternoon temperatures, generally in the lower 60s lowlands, ranging into the mid 50s highest elevations. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/... As of 200 PM Wednesday... The region will be under the influence of a dry slot associated with an elongated area of surface low pressure stretching from Paducah to Detroit Thursday night into Friday morning. As the surface warms through the day Friday, some low topped, isolated to scattered showers appear possible, although any accumulation potential will be rather limited due to a sharp inversion around H700. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... As of 200 PM Wednesday... Broad cyclonic flow associated with a departing area of low pressure remains over the region early Saturday, with a reinforcing northern stream low approaching during the day. This will produce synoptic rain and snow during the day Saturday, before this system too exits to the east. This exiting system will then setup a period of cold, northwesterly flow across the Great Lakes yielding lake enhanced snow and rain showers Saturday afternoon through Sunday, with diurnal enhancement likely as strong late March sun angles warm the surface during the day setting up steep low level lapse rates. Across the lower elevations, flakes can be expected, perhaps heavy at times in squalls, but a combination of surface temperatures marginally above freezing and very warm ground temperatures should keep any accumulations confined to grassy or elevated surfaces. In the mountains, several inches of snow will be possible through Sunday evening, but again, warm ground temperatures look to limit impactful accumulations, especially given the diurnally enhanced aspect (with breaks to sunshine between showers) promoting melting. Should see any lingering upslope showers tapering off to flurries during the day Monday as flow shifts a little more west- northwesterly amid continued unseasonably cool conditions. Heights rise Monday into Tuesday as ridging over the intermountain west begins to shift east in response to a developing Four Corners Low. A warm front associated with this system lifts north across the forecast area Monday night into Tuesday yielding mainly light rain. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 201 PM Wednesday... Bands of showers and thunderstorms, ahead of an advancing cold front, will develop across eastern KY and southern OH and move north northeast to affect our CWA this afternoon and evening. VFR conditions will turn quickly to brief periods of IFR under moderate to heavy rain, followed by MVFR ceilings. The environment is conducive to strong to severe thunderstorms through this evening. SPC has most of the area under a Slight Risk for severe storms. Expect thunderstorms to produce strong to damaging wind gusts, as well as hail, and the possibility of isolated tornadoes. A lesser, Marginal Risk remains along the western slopes and eastern mountains through tonight. The cold front is forecast to cross the area from around 00Z to 06Z tonight from west to east. However, winds aloft are expected to remain strong all night. This could produce LLWS mainly across the higher terrain sites. Coded LLWS at EKN, CKB and BKW roughly from 23Z through 04Z Thursday. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: Medium to High. ALTERNATE SCENARIOS: Gusty surface winds will fluctuate. Timing of showers and occurrence of thunderstorms this afternoon into this evening may vary from forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H L H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H M M H H M M H CKB CONSISTENCY H H H H H H H H H L H H AFTER 18Z THURSDAY... No widespread IFR conditions are expected at this time. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/JP NEAR TERM...ARJ SHORT TERM...JP LONG TERM...JP AVIATION...ARJ
Hazardous weather outlook, Mar 23, 2:43 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 243 PM EDT Wed Mar 23 2022 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>027- 029-241845- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Gilmer- 243 PM EDT Wed Mar 23 2022 ...TORNADO WATCH 67 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ028-033-034-241845- Dickenson-Buchanan-Braxton-McDowell-Wyoming- 243 PM EDT Wed Mar 23 2022 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected today. A Slight Risk of severe weather exists for locally damaging winds, hail or possibly a tornado this afternoon into this evening. Heavy downpours will also be possible, especially within thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ030-032-039-040-515>526-241845- Lewis-Taylor-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 243 PM EDT Wed Mar 23 2022 This Hazardous Weather Outlook is for portions of central West Virginia, northeast West Virginia, northern West Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected this afternoon and evening. A Marginal Risk of severe weather exists for locally damaging winds and hail this afternoon into this evening. Heavy downpours will also be possible, especially within thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ031-241845- Harrison- 243 PM EDT Wed Mar 23 2022 ...TORNADO WATCH 67 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Mar 23, 4:40 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
440 PM EDT Wed Mar 23 2022
WVZ024-025-232100-
Logan WV-Mingo WV-
440 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of southeastern Mingo
and southwestern Logan Counties through 500 PM EDT...
At 439 PM EDT, Doppler radar was tracking a strong thunderstorm over
Board Tree, or 11 miles southeast of Williamson, moving northeast at
70 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Logan, Man, Mallory, Red Jacket, Hinch, Buskirk, Gilbert Creek, Mount
Gay-Shamrock, Matewan, Gilbert, Mount Gay, Chauncey, Hampden,
Switzer, Pie, Bruno, Varney, Sarah Ann and Meador.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for southern West
Virginia.
&&
LAT...LON 3756 8208 3755 8213 3757 8214 3758 8212
3759 8213 3759 8216 3762 8218 3765 8218
3765 8219 3763 8219 3763 8222 3785 8200
3770 8172 3767 8179 3764 8180 3753 8196
3755 8197 3753 8201 3755 8204 3753 8205
TIME...MOT...LOC 2039Z 222DEG 60KT 3754 8215
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GWLocal storm report, Mar 23, 4:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
446 PM EDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 ENE LEON 38.79N 81.87W
03/23/2022 U0.75 INCH MASON WV PUBLIC
REPORT FROM MPING: DIME-SIZE HAIL.
&&
FMKSpecial weather statement, Mar 23, 4:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
456 PM EDT Wed Mar 23 2022
WVZ007-014-232115-
Mason WV-Putnam WV-
456 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of central Mason and
northwestern Putnam Counties through 515 PM EDT...
At 455 PM EDT, Doppler radar was tracking a strong thunderstorm near
Buffalo, or 11 miles northwest of Winfield, moving northeast at 60
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buffalo, Leon, Southside, Grimms Landing, Fraziers Bottom and Ashton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Ohio...and western and northwestern West Virginia.
&&
LAT...LON 3890 8205 3873 8180 3871 8181 3868 8177
3868 8176 3852 8202 3862 8217 3865 8218
TIME...MOT...LOC 2055Z 219DEG 60KT 3865 8204
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GWSpecial weather statement, Mar 23, 5:00 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
500 PM EDT Wed Mar 23 2022
WVZ024>026-232115-
Boone WV-Logan WV-Mingo WV-
500 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of southeastern Mingo,
southeastern Logan and southwestern Boone Counties through 515 PM
EDT...
At 459 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hinch, or 10 miles south of Logan, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Logan, Man, Mallory, Amherstdale-Robinette, Gilbert Creek, Chauncey,
Hampden, Switzer, Bruno, Blair, Amherstdale-Robine, Sharples, Sarah
Ann and Pie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for central and
southern West Virginia.
&&
LAT...LON 3771 8211 3798 8186 3779 8167 3776 8171
3776 8175 3775 8176 3773 8174 3759 8193
TIME...MOT...LOC 2059Z 219DEG 49KT 3769 8199
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GWLocal storm report, Mar 23, 5:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
506 PM EDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 1 SE LOGAN 37.84N 81.98W
03/23/2022 LOGAN WV 911 CALL CENTER
1 TREE DOWN DUE TO HIGH WIND.
&&
JZLocal storm report, Mar 23, 5:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
507 PM EDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 NNE YATESVILLE LAKE S 38.17N 82.67W
03/23/2022 U1.00 INCH LAWRENCE KY PUBLIC
ONE-INCH HAIL REPORTED IN FALLSBURG AREA.
&&
FMKThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:46 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo | 44 min |
| Mar 23, 3:53 PM EDT | Special Weather Statement | RLX | Wayne | 37 min |
| Mar 23, 4:01 PM EDT | Special Weather Statement | RLX | Cabell, Mason | 29 min |
| Mar 23, 4:12 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Wirt, Wood | 48 min |
| Mar 23, 4:22 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, Raleigh | 38 min |
| Mar 23, 4:27 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 33 min |
| Mar 23, 4:40 PM EDT | Special Weather Statement | RLX | Logan | 20 min |
| Mar 23, 4:51 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Pleasants, Ritchie, Tyler, Wirt, Wood | 39 min |
| Mar 23, 4:53 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Kanawha and 2 more | 52 min |
| Mar 23, 4:56 PM EDT | Special Weather Statement | RLX | Mason | 19 min |
| Mar 23, 5:00 PM EDT | Special Weather Statement | RLX | Logan | 15 min |
| Mar 23, 5:27 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 34 min |
| Mar 23, 5:31 PM EDT | Special Weather Statement | RLX | Wirt | 29 min |
| Mar 23, 6:32 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Ritchie, Wirt, Wood | 43 min |
| Mar 23, 6:37 PM EDT | Special Weather Statement | RLX | Putnam | 8 min |
| Mar 23, 7:01 PM EDT | Special Weather Statement | RLX | Mason | 29 min |
| Mar 23, 7:08 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 52 min |
| Mar 23, 7:15 PM EDT | Special Weather Statement | RLX | Wood | 15 min |
| Mar 23, 7:39 PM EDT | Special Weather Statement | RLX | Jackson, Roane, Wirt, Wood | 51 min |
| Mar 23, 7:46 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Kanawha, Mason, Putnam and 4 more | 44 min |
| Mar 23, 7:52 PM EDT | Special Weather Statement | RLX | Kanawha, Lincoln, Putnam | 23 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.